RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik YuUrGU. Ser. Mat. Model. Progr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik YuUrGU. Ser. Mat. Model. Progr., 2014, Volume 7, Issue 1, Pages 121–133 (Mi vyuru123)  

Mathematical Modelling

Numerical Modelling of Dispersive Waves Generated by Landslide Motion

Yu. I. Shokina, S. A. Beiselab, O. I. Guseva, G. S. Khakimzyanovab, L. B. Chubarovab, N. Yu. Shokinaa

a Institute of Computational Technologies of Siberian Branch of Russian Academy of Sciences, Novosibirsk, Russian Federation
b Novosibirsk State University, Novosibirsk, Russian Federation

Abstract: The authors study the surface waves which are generated by the submarine landsliding on a curvilinear bottom slope of a deep reservoir. The shallow water models of the first and second approximations are used to describe the surface waves. An underwater landslide is described by the model of motion of a “quasi-deformed” body on curvilinear surface under the effect of mass and external forces. The numerical algorithm for solving the nonlinear dispersive equations is based on the finite differential approximation of the hyperbolic system, which is similar to the shallow water equations of the first hydrodynamic approximation and the elliptic equation for the depth-average dispersive pressure component. The comparison of the numerical results obtained in the framework of the dispersion-free shallow water model and the nonlinear dispersive model is done.

Keywords: underwater landslide; irregular bottom; surface waves; shallow water equations; nonlinear dispersive equations; landslide motion law; numerical algorithm.

DOI: https://doi.org/10.14529/mmp140110

Full text: PDF file (498 kB)
References: PDF file   HTML file

UDC: 532.5:519.6
MSC: 76B15, 76M20
Received: 07.12.2013

Citation: Yu. I. Shokin, S. A. Beisel, O. I. Gusev, G. S. Khakimzyanov, L. B. Chubarov, N. Yu. Shokina, “Numerical Modelling of Dispersive Waves Generated by Landslide Motion”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 7:1 (2014), 121–133

Citation in format AMSBIB
\Bibitem{ShoBeiGus14}
\by Yu.~I.~Shokin, S.~A.~Beisel, O.~I.~Gusev, G.~S.~Khakimzyanov, L.~B.~Chubarov, N.~Yu.~Shokina
\paper Numerical Modelling of Dispersive Waves Generated by Landslide Motion
\jour Vestnik YuUrGU. Ser. Mat. Model. Progr.
\yr 2014
\vol 7
\issue 1
\pages 121--133
\mathnet{http://mi.mathnet.ru/vyuru123}
\crossref{https://doi.org/10.14529/mmp140110}


Linking options:
  • http://mi.mathnet.ru/eng/vyuru123
  • http://mi.mathnet.ru/eng/vyuru/v7/i1/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:186
    Full text:62
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019